Robust H-infinity reliable control for a class of uncertain neutral delay systems

UTSePress Research/Manakin Repository

Search UTSePress Research


Advanced Search

Browse

My Account

Show simple item record

dc.contributor.author Wang, Haibo en_US
dc.contributor.author Lam, James en_US
dc.contributor.author Xu, Shengyuan en_US
dc.contributor.author Huang, Shoudong en_US
dc.contributor.editor en_US
dc.date.accessioned 2010-05-28T09:42:06Z
dc.date.available 2010-05-28T09:42:06Z
dc.date.issued 2002 en_US
dc.identifier 2006006892 en_US
dc.identifier.citation Wang Haibo et al. 2002, 'Robust H-infinity reliable control for a class of uncertain neutral delay systems', Taylor & Francis Inc, vol. 33, no. 7, pp. 611-622. en_US
dc.identifier.issn 0020-7721 en_US
dc.identifier.other C1UNSUBMIT en_US
dc.identifier.uri http://hdl.handle.net/10453/8258
dc.description.abstract This paper deals with the problem of robust reliable control for a class of uncertain neutral delay systems. The aim was to design a state feedback controller such that the plant remained stable for all admissible uncertainties as well as actuator faults among a prespecified subset of actuators or sector-type actuator non-linearity, independently of the delay time. A linear matrix inequality approach was developed to solve the problem addressed with an H [sub ?] norm bound constraint on disturbance attenuation. en_US
dc.language en_US
dc.publisher Taylor & Francis Inc en_US
dc.relation.isbasedon http://dx.doi.org/10.1080/00207720210136667 en_US
dc.title Robust H-infinity reliable control for a class of uncertain neutral delay systems en_US
dc.parent International Journal of Systems Science en_US
dc.journal.volume 33 en_US
dc.journal.number 7 en_US
dc.publocation Milton Park, Abingdon, England en_US
dc.identifier.startpage 611 en_US
dc.identifier.endpage 622 en_US
dc.cauo.name FEIT.School of Elec, Mech and Mechatronic Systems en_US
dc.conference Verified OK en_US
dc.for 010203 en_US
dc.personcode 0000030590 en_US
dc.personcode 0000028611 en_US
dc.personcode 0000030591 en_US
dc.personcode 040006 en_US
dc.percentage 100 en_US
dc.classification.name Calculus of Variations, Systems Theory and Control Theory en_US
dc.classification.type FOR-08 en_US
dc.edition en_US
dc.custom en_US
dc.date.activity en_US
dc.location.activity en_US
dc.description.keywords en_US
dc.staffid 040006 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record